# SDR QMLA2016052616055

- Difficulty date: May 26, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N103LN
- Make and model: Snias AS350B3
- Aircraft serial: 3128
- Aircraft time: 7,061 hours, 21,938 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 6,786 hours, 4,288 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Connector
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, THE PILOT NOTICED THAT THE TOP OF THE VEMD SCREEN HAD REVERTED BACK FROM THE STANDARD FLI IN FLIGHT SCREEN TO THE 3 PARAMETERS SCREEN & HAD A FLI FAILURE IN YELLOW ON THE INFORMATION BLOCK OF THE SCREEN. ABORTED FLIGHT & LANDED SAFELY & ONLY WHEN TAKING THE ACFT FROM THE FLIGHT GATE SETTING BACK TO THE IDLE SETTING DID THE PILOT RECEIVE A FLASHING AMBER GOV LIGHT ON THE MASTER CAUTION & WARNING PANEL.  SHUTDOWN THE ACFT AS NORMAL & REPORTED TO MECHANIC.  PERFORMED CLEANING ELEC CONNECTORS ON THE T4.5 MATCHING JUNCTION BOX IAW AMM.  TROUBLESHOOTING MANUALS & VEMD FLM. ACFT REMAINS OOS AT THIS TIME, AWAITING AN INSULATION TESTER TO PERFORM ADDITIONAL TROUBLESHOOTING.
